# SDR SWAA2022071113778

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 291.5 AND BS 294.5 S-17R WL 208.1 AT PASSENGER CABIN 2022-268071 / [01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 291.5 AND BS 294.5 S-17R WL 208.1 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 DWG:141A8310 SHEET:25 REV: SEE INDIVIDUAL SING OFF BELOW .;[02] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 291.5 AND BS 294.5 S-17R WL 208.1 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 DWG:141A8310 SHEET:25 REV: SEE INDIVIDUAL SING OFF BELOW . RII
